MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM
Model Number METRIX AIR
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Codes Headache (1880); Anxiety (2328)
Date of Event 06/04/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product not returned for evaluation.Customer declined replacement product at this time.Most likely underlying root cause: mlc-58-user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.Test strip udi# (b)(4).Note: customer contact us on (b)(4) 2018 and states that she does not want to use this meter anymore.Customer does not want the replacement meter that is being send out, she will refuse the meter when it comes to her home.Customer went back to the pharmacy and was giving a new meter and she will be using that meter and not the true metrix.Customer refuse to use the meter.
 
Event or Problem Description
Consumer reported complaint for high blood glucose results.The customer is concerned with results obtained of 179mg/dl.The expected fasting blood glucose test result range is unknown.The customer did report symptoms of anxiety and headache.Medical attention is reported as a result of the anxiety reported symptoms.The product is stored by customer according to specification in the bedroom.During the call on (b)(6) 2018 back to back blood test was not performed.The test strip lot manufacturer's expiration date is 05/31/2019 and open vial date is (b)(6) 2018.The meter memory was not reviewed for previous test result history customer states that on (b)(6) 2018 glucose was reading high glucose results of 179 mg/dl, not sure if it was fasting or non, with true metrix meter.Customer called the ambulance and reading on ambulance was 118 mg/dl not fasting; both tests conducted within 10 minutes of each other.Customer was having symptoms of hyperglycemic headache and stress anxiety.Customer states while ambulance was there on she consumed food before the ambulance arrived such as pineapples and oranges and because of this, per customer, she did not require any treatments from the ambulance.Customer has on going anxiety and headaches and states this is contributing to her memory loss.Customer states she no longer has test strips remaining from container.Customer states she has anxiety and other medical conditions she did not disclose at time of call.

Brand Name
METRIX AIR
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7647605
Report Number1000113657-2018-00697
Device Sequence Number176298
Product Code NBW
UDI-Device Identifier00311917173894
UDI-Public(01)00311917173894
Combination Product (Y/N)N
Initial Reporter StateAZ
PMA/510(K) Number
K150052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 06/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMETRIX AIR
Device Catalogue NumberREA4H01-01
Device Lot NumberMU2704
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2018
Initial Report FDA Received Date06/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1